Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 21.12.2010
From: kev

Subject: methoxatrate

hi ive been on methoxatrate for 5 months no sickness all my swellings have gone down but this last month i have stomach ache at the bottom of my belly not all the time but 3 or 4 times a day plus i get aches in my chest not a pain just a niggle im on 15mg anyone else experianced this thanks kev
reply | back to forum

Date: 22.12.2010
From: Marilyn

Subject: Re: methoxatrate

Hi Kev, Yes I have had a chest niggle , it has gone now. I have been on 20mg Methotrexate but have been put down to 15mg as I have had a liver function show up on my blood test. I have been on Methotrexate for 6 months and also take salazopyrin (4 a day) I have had no sickness though.
reply | back to forum

Date: 23.12.2010
From: Angela

Subject: Re: methoxatrate

Hi Kev, Yes I have experienced the stomach ache. I am on mtx and have been for well over a year now. I noticed mine was more the first few days after taking the meds. I started taking the mtx after a big tea on Sunday thinking that way they weren't going into an empty stomach, and found an improvement, so thats what I do now,could all be in my head but it seems to work.
Nothing in my chest or sickness.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

4+10=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board